# SDR AMTA200401269

- Difficulty date: October 9, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT GEN OFF, FOR T/S SWAPPED APU GCU P/N 734284F, S/N 6094 WITH LEFT ENGINE GCU P/N 734284F S/N 5859 BY EMPLOYEE NR 120887.  PRESENT POSITION APU GCU S/N 5859, L ENGINE GCU S/N 6094.  (M)
